# SDR CALA2025032002992

- Difficulty date: March 18, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N19141
- Make and model: Boeing 757224
- Aircraft serial: 30354
- Aircraft time: 85,749 hours, 20,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - EXTERIOR AT DOOR 2L EMERGENCY LIGHT WILL NOT TEST EVEN AFTER LIGHT BULB (767) REPLACEMENT. REF WDM 33-51-15-902, LOCATED M736 & M737 JUST BEHIND AFT GLY AREA LIGHT.   SWAPPED CONNECTOR BUT NO HELP. ADD EMP: U412353 NEED BATTERY PACK ME#75-3351-3-0041. MEL 3351B MAINTENANCE IS PLANNING ON CLEARING ITEM SECURED LOOSE LAMP OPS CK OK
